# SDR DALA13050369206

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,512 hours, 25,705 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND CEILING EMERGENCY LIGHT 10L INOPERATIVE.  FOUND BROKEN SPLICE CONNECTOR OVER CEILING PANEL.  REPAIRED IAW SWPM.  OPS CHECKS GOOD.
